# SDR COM11805

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035729
- Condition: Suspect
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FILTER WARNING CAME ON DURING FLIGHT.  THE PROBLEMS CANNOT BE DUPLICATED AND VISUAL INSPECTION OF FILTERS INDICATED NO UNUSUAL DEBRIS.  REPLACED THE FUEL FILTERS AND FUEL PRESSURE SWITCHES FOR TROUBLESHOOTING.
